# SDR IPXA2018072031864

- Difficulty date: July 6, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT OVER WING UPPER FUEL TANK AFT WEB IS CRACKED AT STA 1372 AND X=-80. REPAIRED CRACKED RT OVER WING UPPER FUEL TANK AFT WEB AT STA 1372 AND X=-80 IAW EO MD11-5710-69173-A. (MAJOR)
